Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had unprotected sex. Took pills to delay periods. No periods after that. Pregnancy chances?

My girlfriend and me have been having unprotected sex on this 6th-Jan-13 She s period date was 7th-Jan-13 and she have not gotten her periods till today. From 1st to 4th Jan she took pills for postponed periods. It s the end of the week and she hasn t had her period yet. She says she feels like its coming but it s not. Is it possible that she could be pregnant? We are not married and if she is pregnant so we don t want to her pregnant now.
Asked On : Mon, 14 Jan 2013
Answers:  2 Views:  8
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Hello, well from the history you have given, since she has taken withdrawal pills(hormonal pillls) prior to sexual intercourse, the chances of pregnancy are very less.....Also if she has regular periods and if she is not on her ovulation phase of menustral cycle, the chances of pregnancy are very less. ....Following stoppage of the withdrawal pills, bleeding may occur from 1 to 10 days, differs from person to person. ...
Answered: Fri, 3 Jan 2014
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi, Welcome to Health care magic forum.
If her periods are regular, there is no possibility of pregnancy. If she is irregularly irregular it may be pregnancy. You can get it confirmed if she is pregnant after 12th january by doing the home pregnancy test.If she don't want to have pregnancy she can have I pill. on the next day of the sex.
Take more of green leafy vegetables, pulses, sprouts,and
protein rich foods to have a good health.
Wishing for a quick and complete recovery. Thank you.
Answered: Fri, 3 Jan 2014
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor